Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Joint Pain When Nandrolone Added To Regimen
Oct 15, 2005

Just two weeks ago I started Nandrolone injections to help me gain weight in conjunction with going to the gym. I haven't recently changed any other meds - am on Truvada/Sustiva. The problem is that I'm now getting joint pain in my legs, which, for example prevents me from even using a jogging machine. Could this be due to the Nandrolone injections - I've only had two (low dose) so far? Alternatively, does the Nandrolone interact with Truvada/Sustiva and cause this problem? Also, I've been getting bad fatigue, so have to sleep in the afternoons, although I have suffered fatigue on and off ever since starting meds. Thanks in anticipation.

Response from Dr. Henry

The fatifue could be due to persistent Sustiva effect so a discussion with your HIV specialist about other options on a trial basis might be warranted. The bone/joint pain with nandrolone is seen occasionally. There is not a clear drug interaction with your HIV meds and nandrolone. If your testosterone levels are low or low normal I generally prefer testosterone along with exercise and increase protein intake as a safer approach to increase muscle mass. KH



Previous
long lasting herpers re.
Next
Neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement